Distance genericity for real algebraic hypersurfaces

J.W. Bruce, C.G. Gibson

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)374-384
JournalCanadian Journal of Mathematics
Volume36
DOIs
Publication statusPublished - 1984

Cite this

Bruce, J.W. ; Gibson, C.G. / Distance genericity for real algebraic hypersurfaces. In: Canadian Journal of Mathematics. 1984 ; Vol. 36. pp. 374-384.
@article{4ec0a507b4334025b349b9941fee0a64,
title = "Distance genericity for real algebraic hypersurfaces",
author = "J.W. Bruce and C.G. Gibson",
year = "1984",
doi = "10.4153/CJM-1984-023-0",
language = "English",
volume = "36",
pages = "374--384",
journal = "Canadian Journal of Mathematics",
issn = "0008-414X",
publisher = "Canadian Mathematical Society",

}

Distance genericity for real algebraic hypersurfaces. / Bruce, J.W.; Gibson, C.G.

In: Canadian Journal of Mathematics, Vol. 36, 1984, p. 374-384.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Distance genericity for real algebraic hypersurfaces

AU - Bruce, J.W.

AU - Gibson, C.G.

PY - 1984

Y1 - 1984

U2 - 10.4153/CJM-1984-023-0

DO - 10.4153/CJM-1984-023-0

M3 - Article

VL - 36

SP - 374

EP - 384

JO - Canadian Journal of Mathematics

JF - Canadian Journal of Mathematics

SN - 0008-414X

ER -